- -

Generic theorems in the theory of cardinal invariants of topological spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Generic theorems in the theory of cardinal invariants of topological spaces

Show full item record

Ramírez-Páramo, A.; Tenorio, JF. (2019). Generic theorems in the theory of cardinal invariants of topological spaces. Applied General Topology. 20(1):211-222. https://doi.org/10.4995/agt.2019.10682

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/118971

Files in this item

Item Metadata

Title: Generic theorems in the theory of cardinal invariants of topological spaces
Author:
Issued date:
Abstract:
[EN] The main aim of this paper is to present a technical result, which provides an algorithm to prove several cardinal inequalities and relative versions of cardinal inequalities related. Moreover, we use this result and ...[+]
Subjects: Cardinal functions , Compact spaces , Lindelöf spaces , Weak Hausdorff number of a space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2019.10682
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2019.10682
Thanks:
The authors thanks the referee for his/her valuable suggestions which improved the paper.
Type: Artículo

This item appears in the following Collection(s)

Show full item record